# SDR UIEA2018071601488

- Difficulty date: July 24, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/B FUELING DOOR INNER ANGLE CHAFED. REMOVED AND REPLACED LT WING FUEL DOOR ANGLE BRACKET PER SRM 51-40-02-06-0.
